# SDR HEEA967257

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452501
- Condition: Mis Wired
- Location: Cockpit
- Component: RT138F
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUM ON LINE AND AUDIO CUTS OUT WHEN POWER SUPPLY IS DECREASED BELOW +280. FOUND THE INPUT AND OUTPUT OF U2 WAS WIRED WRONG.  REWIRED U2 CORRECTLY AND UNIT MEETS MANUFACTURERS SPECS.  REPAIRED.
